Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

FOLIATED STOCHASTIC CALCULUS: HARMONIC MEASURES

Texto completo
Autor(es):
Catuogno, Pedro J. [1] ; Ledesma, Diego S. [1] ; Ruffino, Paulo R. [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, Dept Matemat, BR-13081970 Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: Transactions of the American Mathematical Society; v. 368, n. 1, p. 563-579, JAN 2016.
Citações Web of Science: 2
Resumo

In this article we present an intrinsic construction of foliated Brownian motion (FoBM) via stochastic calculus adapted to a foliated Riemannian manifold (M, F). The stochastic approach together with this proposed foliated vector calculus provide a natural method to work with (L. Garnett's) harmonic measures in M. New results include, beside an explicit stochastic equation for the FoBM, a decomposition of the Laplacian of M in terms of the foliated and the basic Laplacians, a characterization of totally invariant measures and a differential equation for the density of harmonic measures. (AU)

Processo FAPESP: 11/50151-0 - Fenômenos dinâmicos em redes complexas: fundamentos e aplicações
Beneficiário:Elbert Einstein Nehrer Macau
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 12/18780-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos
Beneficiário:Marco Antônio Teixeira
Linha de fomento: Auxílio à Pesquisa - Temático